# SDR USAA050469

- Difficulty date: April 9, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.75 INCH, STATION 727D, STRINGER 24L, BELOW ICE LIGHT.  INSTALLED DOUBLER AND TRIPLER IAW SRM 53-00-01, FIG 229.  (M)
